Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the reasons you have constant low BP and what is the outcome ?

If you have constant low blood pressure , and are not being treated ? what is the outcome, and what are the reasons you have it? what other complications are we talking about?
Fri, 11 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Latest reports say that the low bp is more dangerous than the high bp, as death rate is higher in low bp. Low bp is considered less serious because easy to control, by adding the amount on salt and other spicy elements in food, can recover the problem. Low BP is caused of lake of food nutrients vitamins etc. and irregularity in taking food.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I feel sick all of the time but have not actually been sick, this has been the case for some time now. The dentist also said he thought I had abnormal toothe decay which would by no means be associated with my diet. Also my blood pressure appears a bit lower than normal, would this be the reason for constant fatigue?

doctor1 MD

I have been watching my blood pressure because I have been feeling more tired then usual. I also get dizzy, naseau, headaches, and hard time breathing. My bllod pressure has been lower then it usually is, normally my pressure is right about 118/75 or the normal 120/80. The past week my pressure has not been no higher then 100/60. The lowest it was was 95/53.

doctor1 MD

My mother in law is 73 yrs old got operated and fix stent just one month pass.she was alright but today evening drop by drop came from left nose and feel itiching in that area too.her B.P.was 160/110.Kindly let me know the reason and what to do. Thanks

Recent questions on  Hypotension

doctor1 MD

I have the feeling of numbness in my head along with a constant headache, nausea and sudden feelings of being on fire. The heat starts from my back to my chest and head. I don t have a fever. When sitting still I get a feeling like I m on a boat. Dizzy spells and shaky hands even though I ve had a meal and I usually need to eat something sweet to stop the dizziness.

doctor1 MD

My 16 year old daughter fainted yesterday at school about 30 minutes after taking Bayer asprin. Today, before giving blood at her school blood drive, a nurse checked her blood pressure and it was 90/62 (they let her give blood anyway). After giving blood, she felt very weak and could hardly stand up. Could her fainting be from the asprin or could it be a side effect of her low blood pressure?

doctor1 MD

Is there a disorder that includes tingling in legs when walking and frequent pins and needles, extreme bloating and fullness after any type of meal, tachycardia, and orthostatic hypotension? I also have a constant stuff nose. All symptoms started around the same time and persist no matter what I do/take.

doctor1 MD

I d like to know if HcG Diet can cause slow heart rate (50-54 beats a minutes) and low blood pressure (118/72). I am 31 years old. 5 6 tall. weight is 187lbs. I have also been battling an infected tooth. Not sure which is causing me to be fatigued/shortness of breath. Otherwise I ve been very healthy. Dentist has me on Keflex since yesterday.

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.